# SDR AALA202505169553

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 30,865 hours, 4,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Disengaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SECURITY SEARCH EMERGENCY DESCENT DEVICE WAS FOUND DISENGAGED AND SECURITY SEAL DAMAGED. MAINTENANCE REPLACED EMERGENCY DESCENT DEVICE AT COCKPIT IAW AMM25-61-02.
